# SDR SIMA0621

- Difficulty date: March 3, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: S2U3222
- Condition: Leaking
- Location: Nr 2 Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3593 - DURING CRUISE FLIGHT, CREW REPORTED NR 2 BLEED LEAK.  AIRCRAFT WAS RETURNED TO DFW.  MAINTENANCE REPLACED THE BLEED DUCT SEALS.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
